# SDR USAA2011060800016

- Difficulty date: May 22, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK ON AFT CARGO FORWARD BULKHEAD SKIN AT BS 727, LBL 18.  REPAIRED AFT CARGO FORWARD BULKHEAD SKIN AT BS 727, LBL 18 IAW EA 103008.
